MathSciNet Relay Station
MathSciNet bibliographic data
MR442502 (56 #884) 35P05
Devinatz, A. Essential self-adjointness of Schrödinger-type operators. J. Functional Analysis 25 (1977), no. 1, 58–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement